# SDR ABXA070086

- Difficulty date: March 27, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 57,501 hours, 26,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: 46560541
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT FOUND FIRE BOTTLE ACCESS PNL ON PRESS GAGES MISSING.  (CENTER INBOARD DOOR ASSEMBLY).  INSTALLED TEMPORARY COVER PER REA D857-55548, DEFERRED PER REA D857-55548 FOR MAINT TRACKING IAW ABX GMM 01.07.04 TO BE REPLACED ON OR BEFORE MARCH 30, 2007.  INSTALLED NEW DOOR PART 4656054-1 AS REQUIRED.
